MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED HUMERAL STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED HUMERAL STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 6,5MM ; L100MM CEMENTED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"this patient had an initial surgery of ascend flex rsa on (b)(6) 2014.The implants used in this surgery were (dwb940), (dwb960), (dwb993), (dwd180), (dwd170), (vdv118), (vdv126), (dwd120)×2.And after four years and seven months, when the patient had an x-ray on (b)(6) 2019, fracture of the humeral bone fracture was found.Revision surgery performed on (b)(6) 2019.".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED HUMERAL STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8800570
Report Number3000931034-2019-00110
Device Sequence Number16221177
Product Code KWS
UDI-Device Identifier03700386916175
UDI-Public03700386916175
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2019
Device Model NumberDIAM 6,5MM ; L100MM CEMENTED
Device Catalogue NumberDWB940
Device Lot Number9072AO
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer07/04/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR